Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 715015, 7 pages
http://dx.doi.org/10.1155/2014/715015
Research Article

Notes on Convergence Properties for a Smoothing-Regularization Approach to Mathematical Programs with Vanishing Constraints

1School of Mathematics and Computing Science, Guilin University of Electronic Technology, 541004 Guilin, China
2School of Mathematics and Statistics, Central South University, 410083 Changsha, China

Received 24 June 2014; Accepted 29 July 2014; Published 1 September 2014

Academic Editor: Yunhai Xiao

Copyright © 2014 Qingjie Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Achtziger and C. Kanzow, “Mathematical programs with vanishing constraints: optimality conditions and constraint qualifications,” Mathematical Programming, vol. 114, no. 1, pp. 69–99, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. C. Kirches, A. Potschka, H. G. Bock, and S. Sager, “A parametric active set method for quadratic programs with vanishing constraints,” Technical Report, Interdisciplinary Center for Scientic Computing, University of Heidelberg, Heidelberg, Germany, 2012. View at Google Scholar
  3. W. Achtziger, T. Hoheisel, and C. Kanzow, “A smoothing-regularization approach to mathematical programs with vanishing constraints,” Computational Optimization and Applications, vol. 55, no. 3, pp. 733–767, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. W. Achtziger, C. Kanzow, and T. Hoheisel, “On a relaxation method for mathematical programs with vanishing constraints,” GAMM-Mitteilungen, vol. 35, no. 2, pp. 110–130, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. D. Dorsch, V. Shikhman, and O. Stein, “Mathematical programs with vanishing constraints: critical point theory,” Journal of Global Optimization, vol. 52, no. 3, pp. 591–605, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. T. Hoheisel and C. Kanzow, “On the Abadie and Guignard constraint qualifications for mathematical programmes with vanishing constraints,” Optimization, vol. 58, no. 4, pp. 431–448, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. T. Hoheisel and C. Kanzow, “Stationary conditions for mathematical programs with vanishing constraints using weak constraint qualifications,” Journal of Mathematical Analysis and Applications, vol. 337, no. 1, pp. 292–310, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. T. Hoheisel and C. Kanzow, “First- and second-order optimality conditions for mathematical programs with vanishing constraints,” Applications of Mathematics, vol. 52, no. 6, pp. 495–514, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. T. Hoheisel, C. Kanzow, and J. V. Outrata, “Exact penalty results for mathematical programs with vanishing constraints,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 5, pp. 2514–2526, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. T. Hoheisel, C. Kanzow, and A. Schwartz, “Convergence of a local regularization approach for mathematical programmes with complementarity or vanishing constraints,” Optimization Methods & Software, vol. 27, no. 3, pp. 483–512, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. F. Izmailov and A. L. Pogosyan, “Optimality conditions and Newton-type methods for mathematical programs with vanishing constraints,” Computational Mathematics and Mathematical Physics, vol. 49, no. 7, pp. 1128–1140, 2009. View at Publisher · View at Google Scholar
  12. A. F. Izmailov and M. V. Solodov, “Mathematical programs with vanishing constraints: optimality conditions, sensitivity, and a relaxation method,” Journal of Optimization Theory and Applications, vol. 142, no. 3, pp. 501–532, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. C. Davis, “Theory of positive linear dependence,” The American Journal of Mathematics, vol. 76, no. 4, pp. 733–746, 1954. View at Publisher · View at Google Scholar · View at MathSciNet
  14. O. L. Mangasarian, Nonliear Programming, McGraw-Hill, New York, NY, USA, 1969, reprinted by SIAM, Philadelphia, Pa, USA, 1994.
  15. L. Qi and Z. Wei, “On the constant positive linear dependence condition and its application to SQP methods,” SIAM Journal on Optimization, vol. 10, no. 4, pp. 963–981, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus